CaltechAUTHORS
  A Caltech Library Service

Hauteur asymptotique des points de Heegner

Ricotta, Guillaume and Vidick, Thomas (2008) Hauteur asymptotique des points de Heegner. Canadian Journal of Mathematics, 60 (6). pp. 1406-1436. ISSN 0008-414X. https://resolver.caltech.edu/CaltechAUTHORS:20190320-142201374

[img] PDF - Submitted Version
See Usage Policy.

539Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190320-142201374

Abstract

Geometric intuition suggests that the Néron–Tate height of Heegner points on a rational elliptic curve E should be asymptotically governed by the degree of its modular parametrisation. In this paper, we show that this geometric intuition asymptotically holds on average over a subset of discriminants. We also study the asymptotic behaviour of traces of Heegner points on average over a subset of discriminants and find a difference according to the rank of the elliptic curve. By the Gross–Zagier formulae, such heights are related to the special value at the critical point for either the derivative of the Rankin–Selberg convolution of E with a certain weight one theta series attached to the principal ideal class of an imaginary quadratic field or the twisted L-function of E by a quadratic Dirichlet character. Asymptotic formulae for the first moments associated with these L-series and L-functions are proved, and experimental results are discussed. The appendix contains some conjectural applications of our results to the problem of the discretisation of odd quadratic twists of elliptic curves.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.4153/CJM-2008-059-4DOIArticle
https://arxiv.org/abs/math/0511439arXivDiscussion Paper
ORCID:
AuthorORCID
Vidick, Thomas0000-0002-6405-365X
Additional Information:© 2008 Société mathématique du Canada. En l'honneur du Professeur Henryk Iwanie, pour l'ensemble de son oeuvre analytique et pour son titre de Doteur Honoris Causa de l'Université de Bordeaux 1. Les auteurs remerient haleureusement H. Darmon pour leur avoir suggéré ette problématique et pour ses nombreux onseils et enouragements. Ce travail a été réalisé à l'oasion d'un stage d'études à MGill University (Montréal) pour le seond auteur et d'un stage post-dotoral à l'Université de Montréal (Montréal) pour le premier auteur. Les exellentes onditions de travail offertes par es deux institutions ont fortement ontribué à la réalisation de et artile. Le premier auteur a largement profité de la générosité et des onseils Mathématiques avisés de A. Granville lors de son stage post-dotoral.
Issue or Number:6
Classification Code:2005 Mathematics Subject Classification: 11G50; 11M41
Record Number:CaltechAUTHORS:20190320-142201374
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190320-142201374
Official Citation:Ricotta, G., & Vidick, T. (2008). Hauteur asymptotique des points de Heegner. Canadian Journal of Mathematics, 60(6), 1406-1436. doi:10.4153/CJM-2008-059-4
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:94000
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:20 Mar 2019 21:42
Last Modified:29 Jul 2020 17:42

Repository Staff Only: item control page